# SDR MALA100070

- Difficulty date: May 1, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N434XJ
- Make and model: Saab 340B
- Aircraft serial: 340B434
- Aircraft time: 26,968 hours, 29,920 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT BELOW 10,000 FEET, THERE WAS A BURNING / HOT RUBBER SMELL COMING FROM THE SUPPLEMENTAL AC.  PERFORMED OPS CHECK OF SUPP AC; NO FAULTS FOUND.
